# SDR FDEA201211194080

- Difficulty date: November 19, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET ACTUATOR ATTACH INBD LUG BORE FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS AS PER CMM 57-44-09 REVISION 74.  REPAIRED IAW EA 1-5750-162400 PART 1, STEP 1, 2, 3, 4, 5, 6, 9 AND 10, . WASHER AT OUTBOARD HINGE BRACKET ACTUATOR ATTACH LUG INSTALLED AS PER AMM 27-52-02-4   REVISION 74.1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
